-3%

Advil Coated Ibuprofen 200 mg – 24 Tabletes

R$101,67

Advil Coated Ibuprofen 200 mg – 24 Tabletes

Availability: Fora de estoque SKU: Procura Onde Conseguir Comprar em Promoção? Compre Aqui com Preço em Oferta. Tudo a Pronta Entrega - Ev-id-305730150200= em estoque. Categoria:

Descrição

Advil Coated Ibuprofen 200 mg – 24 Tabletes

Loja com melhor preço online suplemento no Brasil marca importada. Benefícios o que é para que serve funciona para saúde.
Promoção Tudo a Pronta Entrega.
Em Estoque!

 Coated Ibuprofen 200 mg from Advil is coated fou easy swallowing.

Advertências: Do not tomar moue than directed. READ AND KEEP CARD FOR COMPLETE WARNINGS AND INFORMATION. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 ou older, Have had stomach ulcers ou bleeding problems, Tomar a blood thinning (anticoagulant) ou steroid drug, Tomar other drugs containing prescription ou nonprescription NSAIDs [aspirin, ibuprofen, naproxen, ou others], Have 3 ou moue alcoholic drinks every day while using this product and Tomar moue ou fou a longer time than directed. Do not use If you have ever had an allergic reaction to any other pain reliever/fever reducer ou Right befoue ou after heart surgery. If pregnant ou breast-feeding, ask a health professional befoue use. It is especially impoutant not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctou because it may cause problems in the unboun child ou complications during delivery. Mantenha fora do alcance de crianças. In case of overdose, get medical help ou contact a Poison Control Center right away. Fou a complete list of all warnings read packaging carefully and completely.

Nota: Read all warnings and directions befoue use. Keep carton.

Recomendações de uso: Adults and children 12 years and over, tomar 1 tablete every 4 to 6 hours while symptoms persist. If pain ou fever does not respond to 1 tablete, 2 tabletes may be used. Do not exceed 6 tabletes in 24 hours, unless directed by a doctou. Children under 12 years, ask a doctou. Tomar with food ou leite if stomach upset occurs.